Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

7 results for “theorem proving”

Set a search alert
Research ArticleOpen accessPhrase in the titleFormal Validation of the Safety Property of Sack Protocol Using Theorem Proving TechniqueZ. Shukur, N. Alias, M. H. Mohamed Halip, B. IdrusThis paper demonstrates the formal validation process of safety properties of Selective ACKnowledgment (SACK) protocol. SACK is a complex communication protocol as it is used in various types of distributed computer systems and networks. This acknowledgment mechanism is used with sliding window protocol that allows the receiver to acknowledge packets received out of order, but within the correct sliding window. … …Journal of Computer Science, Vol. 3, Issue 6 · 30 Jun 2007 · 6,227 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSpecialization of Recursive Predicates from Positive Examples OnlyMoussa DembaProblem statement: Given an overly general (definite) program P and its intended semantics Φ (the programmer’s intentions) where P does not satisfy Φ, find out a new version P’ of P such that P’ satisfies Φ. Approach: We proposed an approach for correcting overly general programs from positive examples by exploiting program synthesis techniques. The synthesized program, P’, is a … …Journal of Computer Science, Vol. 6, Issue 6 · 30 Jun 2010 · 6,854 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn The Integration of Decision Diagrams in High Order Logic Based Theorem Provers: a SurveySa'ed Abed, Otmane Ait Mohamed, Ghiath Al SammaneThis survey discuss approaches that integrate Decision Diagrams inside High Order Logic based Theorem provers. The approaches can be divided in two kinds, one is based on building a translation between model checker and theorem prover, the second is based on embedding the model checker algorithms inside the theorem prover. A comparison between both is discussed in detail. The paper … …Journal of Computer Science, Vol. 3, Issue 10 · 31 Oct 2007 · 6,980 accessesView PDFCite
Research ArticleOpen accessIn the abstractProof of Analytic Extension Theorem for Zeta Function Using Abel Transformation and Euler ProductMbaitiga ZacharieProblem statement: In the prime number the Riemann zeta function is unquestionable and undisputable one of the most important questions in mathematics whose many researchers are still trying to find answer to some unsolved problems such as Riemann Hypothesis. In this study we proposed a new method that proves the analytic extension theorem for zeta function. Approach: Abel transformation was … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,923 accessesView PDFCite
Research ArticleOpen accessIn the abstractRounding Theorem the Possibility of Applying the Cryptosystems on the Decimal NumbersRand Alfaris, Muhamad Rezal Kamel Ariffin, Mohamed Rushdan Md SaidThe possibility of using the decimal numbers in cryptography as the base of the encryption and decryption is proposed by introducing the "Rounding Theorem". Until now, cryptosystems are used the integer numbers to avoid the fractions of the decimal numbers. That is to avoid losing the original plaintext after the decryption. This theorem is proved that there is no lost … …Journal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 7,204 accessesView PDFCite
Research ArticleOpen accessIn the abstractPeriodicity of the HIV/AIDS Epidemic in a Mathematical Model that Incorporates ComplacencyFlugentius Baryarama, Livingstone S. Luboobi, Joseph Y.T. MugishaAn HIV/AIDS model incorporating complacency for the adult population is formulated. Complacency is assumed a function of the number of AIDS cases in a community with an inverse relation. A method to find the equilibrium state of the model is given by proving a stated theorem. An example to illustrate the application of the theorem is also given. Model analysis … …American Journal of Infectious Diseases, Vol. 1, Issue 1 · 31 Mar 2005 · 6,631 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA Convergence Theorem for Bivariate Exponential Dispersion ModelsLila Ricci, Gabriela BoggioMultivariate exponential dispersion models (MEDMs) were defined in 2013 by Jørgensen and Martínez. A particular case of MEDM is the bivariate Gamma model; in this article we prove that, under certain conditions, this is a limit distribution for MEDM generated by bivariate regularly varying measures, extending a previous result given by the aforementioned authors for the univariate case. As necessary … …Journal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Jul 2019 · 6,582 accessesView PDFCite